# SDR TRAX200700304

- Difficulty date: February 27, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,226 hours, 4,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT INOP, CEILING ROW 1.  FLT 4685 DEL 23 MINS N/C FLTS 4157, 4914, 4326 CX CABIN EMERGENCY LIGHTS - CEILING LEVEL FLOODLIGHTS.
